Per citar aquest document: http://ddd.uab.cat/record/78
Solution of monotone complementarity problems with locally Lipschitzian functions
Fischer, Andreas

Data: 1997
Resum: The paper deals with complementarity problems CP(F), where the underlying function F is assumed to be locally Lipschitzian. Based on a special equivalent reformulation of CP(F) as a system of equations (Phi)(x) = 0 or as the problem of minimizing the merit function (psi) =1/2 ^ 2_2, we extend results which hold for sufficiently smooth functions F to the nonsmooth case. In particular, if F is monotone in a neighborhood of x, it is proved that 0 (E) ð(psi)(x) is necessary and sufficient for x to be a solution of CP(F). Moreover, for monotone functions F, a simple derivative-free algorithm that reduces (psi) is shown to possess global convergence properties. Finally the local behaviour of a generalized Newton method is analyzed. To this end, the result by Mifflin that the composition of semismooth functions is again semismooth is extended to p-order semismooth functions. Under a suitable regularity condition and if F is p-order semismooth the generalized Newton method is shown to be locally well defined and superlinearly convergent with the order of 1 + p.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Complementarity problem ; Locally Lipschitzian function ; Monotone function ; Semismooth function ; Descent method ; Generalized Newton method
Publicat a: Mathematical Programming, vol. 76 n. 3 (1997) p. 513-532, ISSN 0025-5610



20 p, 1.0 MB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2016-10-28



   Favorit i Compartir